High dimensional bowling - n-dimensional ball rolling on (n-1)-dimensional surface

M.V. Deryabin, Poul G. Hjorth

    Research output: Contribution to journalJournal articleResearchpeer-review


    We consider the non-holonomic system of a n-dimensional ball rolling on a (n - 1)-dimensional surface. We discuss the structure of the equations of motion, the existence of an invariant measure and some generalizations of the problem.
    Original languageEnglish
    JournalRegular & chaotic dynamics
    Issue number3
    Pages (from-to)319-329
    Publication statusPublished - 2003

    Cite this